Alert archive / Massachusetts / Gale Warnings in 2010

Gale Warning 2, NWS Boston/Norton, MA

January 17, 2010

NWS Boston/Norton, MA issued this gale warning at Jan 17, 2010, 4:30 AM EST. It took effect at Jan 18, 2010, 12:00 AM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2010, 4:30 AM EST (09:30 UTC)
In effect from
Jan 18, 2010, 12:00 AM EST
Expired
Jan 18, 2010, 7:00 PM EST
In force
19 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WHUS71 KBOX 170930
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
430 AM EST SUN JAN 17 2010

ANZ231>235-237-250-251-254>256-171730-
/O.UPG.KBOX.GL.A.0001.100118T0900Z-100118T2200Z/
/O.NEW.KBOX.GL.W.0002.100118T0300Z-100118T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
430 AM EST SUN JAN 17 2010

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

GALE FORCE NORTHEAST WINDS ARE EXPECTED TONIGHT AND ESPECIALLY 
MONDAY MORNING AS LOW PRESSURE TRACKS NORTHEAST FROM THE MID ATLANTIC
COAST LATER TODAY AND INTENSIFIES INTO A GALE CENTER SOUTHEAST OF
NANTUCKET ISLAND MONDAY MORNING. THERE IS A LOW PROBABILITY OF A FEW
HOURS OF LOW END STORM FORCE WIND GUSTS MIDDAY MONDAY NEAR CAPE COD.

SEAS WILL PROBABLY BUILD TO BETWEEN 10 AND 18 FEET ON THE OUTER
WATERS MONDAY MORNING BEFORE SUBSIDING LATE MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-171730-
/O.UPG.KBOX.GL.A.0001.100118T0900Z-100118T2200Z/
/O.NEW.KBOX.GL.W.0002.100118T0600Z-100118T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-
430 AM EST SUN JAN 17 2010

...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

GALE FORCE NORTHEAST WINDS ARE EXPECTED LATE TONIGHT AND ESPECIALLY 
MONDAY MORNING AS LOW PRESSURE TRACKING NORTHEAST FROM THE MID
ATLANTIC COAST LATER TODAY INTENSIFIES INTO A GALE CENTER SOUTHEAST
OF NANTUCKET ISLAND MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
419 
WHUS71 KBOX 180211
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
911 PM EST SUN JAN 17 2010

ANZ231>235-237-250-251-254>256-181015-
/O.EXT.KBOX.GL.W.0002.100118T0500Z-100118T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
911 PM EST SUN JAN 17 2010

...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EST MONDAY. 

GALE FORCE NE WINDS ARE EXPECTED OVERNIGHT AND ESPECIALLY MONDAY
MORNING AS LOW PRESSURE TRACKING NE INTENSIFIES INTO A STRONG GALE
CENTER SOUTHEAST OF NANTUCKET ISLAND MONDAY MORNING.

THE GALE WARNING MAY BE UPGRADED TO A STORM WARNING MONDAY AS THERE
IS A MEDIUM PROBABILITY OF A FEW HOURS OF LOW END STORM FORCE WIND
GUSTS.

SEAS WILL BUILD TO BETWEEN 10 AND 18 FEET ON THE OUTER WATERS MONDAY
MORNING BEFORE SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-181015-
/O.EXT.KBOX.GL.W.0002.100118T0700Z-100118T1900Z/
BOSTON HARBOR-NARRAGANSETT BAY-
911 PM EST SUN JAN 17 2010

...GALE WARNING NOW IN EFFECT FROM 2 AM TO 2 PM EST MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 2 AM TO 2 PM EST MONDAY. 

GALE FORCE NE WINDS ARE EXPECTED OVERNIGHT AND ESPECIALLY MONDAY
MORNING AS LOW PRESSURE TRACKING NE INTENSIFIES INTO A STRONG GALE
CENTER SOUTHEAST OF NANTUCKET ISLAND MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
428 
WHUS71 KBOX 180953
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
453 AM EST MON JAN 18 2010

ANZ231>235-237-250-251-254>256-181800-
/O.CON.KBOX.GL.W.0002.000000T0000Z-100118T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
453 AM EST MON JAN 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

GALE FORCE NE WINDS ARE EXPECTED TODAY AS LOW PRESSURE INTENSIFIES
SOUTHEAST OF NANTUCKET ISLAND TODAY.

A BRIEF PERIOD OF SCATTERED LOW END STORM FORCE WIND GUSTS UP TO 
50 KT WILL BE POSSIBLE DURING MIDDAY PARTICULARLY THE SE COASTAL
WATERS.

SEAS WILL BUILD TO BETWEEN 10 AND 18 FEET ON THE OUTER WATERS
BEFORE SUBSIDING TONIGHT.

WINDS WILL SUBSIDE TONIGHT AS LOW PRESSURE HEADS OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-181800-
/O.CON.KBOX.GL.W.0002.000000T0000Z-100118T1900Z/
BOSTON HARBOR-NARRAGANSETT BAY-
453 AM EST MON JAN 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. 

GALE FORCE NE WINDS WILL CONTINUE THROUGH EARLY AFTERNOON AS LOW
PRESSURE INTENSIFIES SOUTHEAST OF NANTUCKET ISLAND TODAY. WINDS
WILL DIMINISH LATER THIS AFTERNOON AND EVENING AS LOW PRESSURE
HEADS OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
391 
WHUS71 KBOX 181523
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1023 AM EST MON JAN 18 2010

ANZ231>235-237-250-251-254>256-182200-
/O.CON.KBOX.GL.W.0002.000000T0000Z-100118T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1023 AM EST MON JAN 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

GALE FORCE NORTH WINDS WILL CONTINUE INTO THIS AFTERNOON AS LOW
PRESSURE INTENSIFIES SOUTHEAST OF NANTUCKET ISLAND TODAY.

A BRIEF PERIOD OF SCATTERED LOW END STORM FORCE WIND GUSTS UP TO
50 KT WILL BE POSSIBLE THROUGH EARLY AFTERNOON...PARTICULARLY THE SE
COASTAL WATERS.

SEAS WILL BUILD TO BETWEEN 10 AND 18 FEET ON THE OUTER WATERS
BEFORE SUBSIDING TONIGHT.

WINDS WILL SUBSIDE TONIGHT AS LOW PRESSURE HEADS OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-181900-
/O.CON.KBOX.GL.W.0002.000000T0000Z-100118T1900Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1023 AM EST MON JAN 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. 

GALE FORCE NORTH WINDS WILL CONTINUE THROUGH EARLY AFTERNOON AS LOW
PRESSURE INTENSIFIES SOUTHEAST OF NANTUCKET ISLAND TODAY. WINDS WILL
DIMINISH LATER THIS AFTERNOON AND EVENING AS LOW PRESSURE HEADS OUT
TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
114 
WHUS71 KBOX 182108
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
408 PM EST MON JAN 18 2010

ANZ233>235-237-190200-
/O.CAN.KBOX.GL.W.0002.000000T0000Z-100118T2200Z/
/O.NEW.KBOX.SC.Y.0008.100118T2108Z-100119T0200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
408 PM EST MON JAN 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

WINDS WILL GUST TO 30 KNOTS INTO EARLY THIS EVENING BEFORE
DIMINISHING. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE EAST OF BLOCK
ISLAND SOUND UNTIL 6 PM. SEAS WILL SUBSIDE BELOW 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-250-251-256-190515-
/O.CAN.KBOX.GL.W.0002.000000T0000Z-100118T2200Z/
/O.NEW.KBOX.SC.Y.0008.100118T2108Z-100119T1100Z/
CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
408 PM EST MON JAN 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

WINDS WILL GUST TO 30 KNOTS INTO THIS EVENING BEFORE DIMINISHING. A
FEW GUSTS TO 35 KNOTS ARE POSSIBLE OVER THE EAST COASTAL
MASSACHUSETTS WATERS UNTIL 6 PM. 

HAZARDOUS SEAS WILL CONTINUE TONIGHT...ONLY SUBSIDING TO 8 TO 10
FEET OVER THE EAST COASTAL MASSACHUSETTS WATERS. OVER THE SOUTH
COASTAL WATERS...SEAS WILL SUBSIDE TO 4 TO 7 FEET.

SMALL CRAFT ADVISORIES FOR SEAS WILL BE NEEDED DURING TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-254-255-190000-
/O.EXT.KBOX.GL.W.0002.000000T0000Z-100119T0000Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
408 PM EST MON JAN 18 2010

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. 

NORTH WINDS WILL GUST TO 40 KT THROUGH 6 PM BEFORE DIMINISHING EARLY
THIS EVENING. WINDS WILL BECOME LIGHT LATER TONIGHT BUT HAZARDOUS
SEAS WILL CONTINUE...ONLY SUBSIDING TO 7 TO 10 FEET SOUTH AND EAST
OF NANTUCKET.

SMALL CRAFT ADVISORIES FOR SEAS WILL BE NEEDED OVER THE OUTER WATERS
DURING TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-190000-
/O.NEW.KBOX.SC.Y.0008.100118T2108Z-100119T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
408 PM EST MON JAN 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

WINDS WILL GUST TO 25 KNOTS INTO EARLY THIS EVENING BEFORE
DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Jan 17, 4:17 AM EST, 13 minutes earlier.

Area forecast discussion, Jan 17, 4:17 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
417 AM EST SUN JAN 17 2010

.SYNOPSIS...
A COASTAL STORM WILL BRING HEAVY WET SNOW TO MUCH OF THE INTERIOR
TONIGHT INTO EARLY MONDAY...WITH RAIN ACROSS MUCH OF RHODE ISLAND
AND SOUTHEAST MASSACHUSETTS...WHICH MAY END AS A PERIOD OF SNOW.
MORE WINTRY WEATHER IS POSSIBLE MID WEEK AS WEAK LOW PRESSURE
TRAVERSES ALONG A SLOW MOVING FRONTAL BOUNDARY ACROSS THE NORTHEAST .

&&

.NEAR TERM /UNTIL 2 PM THIS AFTERNOON/...

A BACKDOOR COLD FRONT IS GRADUALLY PROGRESSING SOUTHWESTWARD ACROSS
NORTHERN NEW ENGLAND. A STRATOCUMULUS DECK IS COVERING MUCH OF THAT
REGION ATTM. THE MOISTURE ASSOCIATED WITH THIS BACKDOOR FRONT MAY REACH
THE AREA FROM THE NE SHORTLY AFTER 12Z...SO WILL CONTINUE TO MONITOR
TRENDS AND MAKE NECESSARY ADJUSTMENTS NEXT UPDATE.

REVIEWED THE LATEST 00Z NAM AND 21Z SREF. NO SIGNIFICANT CHANGES
NOTED FROM THE 18Z OP RUN...ALTHOUGH SNOW GROWTH AND OMEGA APPEAR
MORE FAVORABLE FOR FOR A TIME BETWEEN 03Z AND 09Z SUNDAY. DYNAMICS
AND OROGRAPHY WILL PLAY A SIGNIFICANT FACTOR IN THIS EVENT AS
BOUNDARY LAYER TEMPERATURES AND THERMAL PROFILES WILL BE MARGINALLY
CLOSE FOR EITHER WET SNOW OR RAIN IN MANY AREAS. COULD SEE FREQUENT
CHANGES IN PTYPE THIS EVENT. THE WINTER STORM WATCH AREAL COVERAGE
REMAINS AS IS AT THIS TIME PENDING FURTHER REVIEW OF 00Z MODEL DATA.

&&

.SHORT TERM /2 PM THIS AFTERNOON THROUGH 6 PM MONDAY/...
*** WINTER STORM WATCH LATE SUN INTO EARLY MON MAY NEED FURTHER EXPANSION
 VIA WARNINGS/ADVISORIES IN THE SUNDAY MORNING FORECAST***

TODAY AND TONIGHT...GENERAL CONTINUITY WITH THE PREV 4AM PACKAGE USING
THE 18Z HPC QPF GUIDANCE WHICH COMBINED WITH THE 12Z SREF/GEFS AND EC
WAS ALL A LITTLE LESS THAN WHAT WE HAD FOR THE MID SHIFT.

SKYWARN WILL NEED ACTIVATION LATE SUNDAY AFTERNOON INTO MONDAY
MORNING FOR SNOWFALL...AS WELL AS FOR WIND ON THE COAST MONDAY
MORNING AND POSSIBLY FOR COASTAL FLOODING REPORTS EARLY MONDAY
AFTERNOON.

QPF: GENERAL .75 TO 1.25 INCH EVENT...HEAVIEST IN THE WARMER AIR NEAR
THE MARGINALLY WARM SNOW/RAIN LINE.

SNOW: AS YOU SEE IT ON OUR WEB PAGE...BASICALLY A 5 TO 10 EVENT WITH
ISOLATED HEAVIER AMOUNTS /SPOTTY FOOT AMOUNTS STILL POSSIBLE/. MODELS
STILL HAVE CONSIDERABLE VARIABILITY REGARDING THERMAL PROFILES/QPF SO
THE RESULTS ARE SMOOTHED OUT A BIT FROM EARLIER TODAY. WE ARE COMING
INTO THE NAMS STRENGTH AND AM A LITTLE CONCERNED WE NEED TO EDGE
SOUTH IN FUTURE FCSTS. WE PLACED OUR WORDING CONCERNS IN THE WSW AND
HWO.

15Z SREF SNOW PROBS ARE FAIRLY IMPRESSIVE FOR ORH NEWD AND BOSTON MAY
BE IN LINE FOR 6 INCHES IF THE FUTURE MODEL TRENDS CONTINUE SLIGHTLY
SOUTH. THIS POSSIBILITY NEEDS TO BE MONITORED AS WELL AS HIGH TERRAIN
SNOW ACCUM AND ICING ISSUES IN N CT AND NW RI.

TEMPS ARE MAVMOS GUIDE THRU 18Z THEREAFTER...BLENDED NAM/GFSMOS AS
PRECIP DEVELOPS.

WIND...BLENDED 12Z GFS/NAM MOS.

CAUSE IS THE WET SOUTHERN STREAMER WITH DEVELOPING PERIOD OF STRONG FGEN/
DECENT SNOW GROWTH IN STRONG UVM FIELD AS 7H/8H CLOSES OFF SOMEWHERE
NEAR 40N. THE 850 LOW APPEARS TO TRACK 30 S OF MVY/ACK AND THE 700
LOW AND 500 CLOSE OFF POSSIBLY TOO LATE TO BE A SUPERB ADDITION TO
THE FGEN. MARGINAL THERMAL PROFILES CONTINUE.

DEFINITELY WORTH MONITORING.

IF I HAD TO DO IT AGAIN...I'D EXTEND THE WATCH 20-30 MI SOUTH. LETS RIDE IT
OUT THRU THE 00Z CYCLE AND WATCH THE TRENDS AND THE MID SHIFT HAS IT
FOR IMPROVEMENT.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MONDAY NIGHT...
IMPROVING CONDITIONS MONDAY NIGHT AS COASTAL STORM DEPARTS SEAWARD.
ANY LINGERING SNOW SHOWERS SHOULD COME TO END DURING THE EVENING
HOURS. WINDS WILL ALSO DIMINISH.

TUESDAY THROUGH SATURDAY...
BELOW AVERAGE FORECAST CONFIDENCE THIS PERIOD AS MODEL SPREAD IS
LARGE IN AN ACTIVE SPLIT FLOW REGIME. 00Z GFS CONTINUES TO BE A
STRONG OUTLIER WITH ITS NORTHERN STREAM MID LEVEL LOW MOVING ACROSS
THE NORTHEAST WED AND THU. 00Z ECMWF AND GEFS CONTINUED TO ADVERTISE
A MORE SHEARED MID LEVEL TROF WHICH RESULTS IN A WEAKER SURFACE
REFLECTION OVER OR JUST SOUTH OF NEW ENGLAND.  THUS WE LOWERED THE
GFS MOS POPS FOR TUE THROUGH THU ALONG WITH LIGHTER QPF PER THE 00Z
ECMWF AND GEFS. THIS TRANSLATES TO CHANCE POPS FOR PERIODS OF LIGHT
SNOW OR A WINTRY MIX TUE AND WED.

PROBABLY A DRYING TREND SOMETIME AROUND THU AS MID LEVEL TROF AND
SURFACE LOW MOVE OFFSHORE.

THEN AROUND FRI ALL MODEL GUID SUGGEST SOUTHERN STREAM TROF
APPROACHES FROM THE SOUTHWEST. HOWEVER GOOD MODEL AGREEMENT HERE
THAT THIS FEATURE SHOULD REMAIN WELL SOUTH OF NEW ENGLAND. WILL
FOLLOW MODEL CONSENSUS HERE AND FORECAST DRY WEATHER...BUT WILL HAVE
TO WATCH THIS SOUTHERN STREAM SYSTEM GIVEN MODEL SOUTHWARD BIAS AT
LONG TIME RANGES THIS WINTER SEASON.

DRY AND CHILLY WEATHER SHOULD RETURN NEXT WEEKEND AS GOOD MODEL
AGREEMENT ON LONG WAVE TROF SETTING UP OVER THE WESTERN ATLC ALONG
WITH UPSTREAM RIDGE OVER THE GREAT LAKES AND OH VLY.

TEMPERATURES THIS PERIOD SHOULD BE AT OR SLIGHTLY COLDER THAN
NORMAL.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...

TODAY...VFR DETERIORATING TO MVFR CEILINGS AND VSBYS 21Z-00Z S OF THE
MASS PIKE. LOW TO MEDIUM CONFIDENCE MVFR CEILINGS DEVELOP BY 15Z
NORTHEAST TERMINALS AS THE BACKDOOR FRONT REACHES THE AREA.
PRECIPITATION WILL BEGIN PRIMARILY AS RAIN...BUT MIX WITH OR CHANGE
TO SNOW PRIMARILY JUST AFTER DARK.

TONIGHT THRU MONDAY MORNING...HIGH CONFIDENCE ON IFR OR LIFR
CONDITIONS IN MIXED PRECIP...WITH MAINLY RAIN AT COASTAL LOCATIONS
AND A CHANCE FOR HEAVY WET SNOW AND ORH AND MHT. LOW PROB OF LIFR AT
ORH AND MHT IN HEAVY SNOW. BDL/BAF/BOS PROBABLY CHANGE TO A PERIOD OF
SNOW AND OR SLEET LATE SUN NGT OR MON MORNING.

MONDAY...MVFR/IFR IMPROVES TO VFR FROM WEST TO EAST...GETTING TO BDL
BETWEEN 12-15Z AND BOS 15-19Z. MEDIUM CONFIDENCE ON TIMING. MIXED
PRECIP/SNOW COULD LAST LONGER AT BOS AS WELL AS CAPE AND ISLANDS.
NNE/N WINDS G40+ KNOTS ON CAPE AND ISLANDS AND POSSIBLY BOS FOR A
SHORT TIME IN THE MORNING.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON NIGHT...MEDIUM CONFIDENCE ON VFR.

TUE AND WED...LOW TO MEDIUM CONFIDENCE ON MVFR OR IFR CONDITIONS IN
POTENTIAL WINTRY MIX PRECIP.

THU...IMPROVEMENT TO VFR POSSIBLE. LOW CONFIDENCE.

&&

.MARINE...

TODAY INTO MONDAY...THE MWW HAS THE GALE WATCH.

12Z GFS WW GUIDANCE AND ALL OTHER AVBL WW GUIDANCE LOOKED TOO LOW
AND STAYED WITH 4AM FCST.

MON...NORTHEAST GALES LIKELY TRANSITIONING TO N/NW ALONG WITH VERY
ROUGH SEAS. GALE WATCH IS IN EFFECT ALL WATERS. LOW PROB OF MARGINAL
STORM FORCE WINDS FOR A BRIEF IN VCNTY OF CAPE COD/NANTUCKET MONDAY
MORNING.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON NIGHT THRU THU...DIMINISHING WINDS AS COASTAL LOW MOVES OUT TO
SEA. ALTHOUGH SEAS WILL SUBSIDE MUCH SLOWER. WEAK LOW PRES MOVES
ACROSS NEW ENGLAND TUE AND WED. HIGH PRES SHOULD PUSH SE FROM CANADA
THU WITH A POSSIBLE OCEAN STORM PASSING SOUTH OF NEW ENGLAND LATE IN
THE WEEK.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOODING...
THERE IS A MODERATE RISK OF MINOR COASTAL FLOODING DURING THE MON
EARLY AFTERNOON HIGH TIDE. GFS SURGE GUIDANCE OFFERS AROUND A 1 FT
SURGE MON AFTN. GFS TYPICALLY HAS A LOW BIAS SO A 2 FT SURGE LOOKS
LIKE A GOOD BET. THIS WOULD YIELD STORM TIDE/TOTAL WATER LEVELS AT
MOST LOCATIONS 1-2 FT BELOW FLOOD STAGE. HOWEVER...AN EASTERLY GALE MON
WILL LIKELY RESULT IN 10-15 FT SEAS RIDING ASHORE AT THE TIME OF HIGH
TIDE. THIS WAVE ACTION ON TOP OF A 2 FT STORM SURGE MAY BE SUFFICIENT
TO RESULT IN MINOR COASTAL FLOODING. MODERATE OR MAJOR COASTAL
FLOODING IS NOT EXPECTED GIVEN THE SHORT DURATION OF THE EVENT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY MORNING
     FOR CTZ002>004.
MA...WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY MORNING
     FOR MAZ002>016-026.
NH...WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY MORNING
     FOR NHZ011-012-015.
RI...WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY MORNING
     FOR RIZ001.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 5 PM EST MONDAY FOR
     ANZ231>235-237-250-251-254>256.
     GALE WARNING FROM 1 AM TO 1 PM EST MONDAY FOR ANZ230-236.

&&

SYNOPSIS...NOCERA/STRAUSS - UPDATED 417 AM
NEAR TERM...DRAG/STRAUSS
SHORT TERM...DRAG
LONG TERM...NOCERA - UPDATED 417 AM
AVIATION...DRAG/NOCERA/STRAUSS - UPDATED 417 AM
MARINE...DRAG/NOCERA/STRAUSS - UPDATED 417 AM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jan 16, 4:30 PM EST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
430 PM EST SAT JAN 16 2010

CTZ002>004-MAZ013-014-017-018-020-021-023-RIZ001>008-172130-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-DUKES MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
430 PM EST SAT JAN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF HEAVY PRECIPITATION IS LIKELY SUNDAY NIGHT WHICH MAY
RESULT IN WINTRY WEATHER HAZARDS OR POOR DRAINAGE STREET FLOODING
DEPENDING ON THE TYPE OF PRECIPITATION...EITHER HEAVY SNOW OR HEAVY
RAIN. HIGH TERRAIN IN THIS REGION...ESPECIALLY FROM NORTHWEST RHODE
ISLAND TO NORTHERN CONNECTICUT SHOULD RECEIVE 1 TO 5 INCHES OF SNOW
WITH EVEN 1 TO 3 INCHES OF SNOW IS POSSIBLE FROM BOSTON TO PROVIDENCE.

THE IMMEDIATE COAST SOUTH OF BOSTON TO CAPE COD WILL HAVE MOSTLY RAIN
CHANGING TO SLEET OR SNOW AS GALE CENTER MOVES SEAWARD MONDAY
MORNING.

THERE IS STILL UNCERTAINTY REGARDING THE EVENTUAL NORTHWARD EXTENT
OF THE RAIN SNOW LINE AND CHANGES TO THE SNOW AMOUNTS ARE POSSIBLE IN
FUTURE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-172130-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
430 PM EST SAT JAN 16 2010

...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ015-016-019-022-024-172130-
SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-
NANTUCKET MA-
430 PM EST SAT JAN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND
SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF HEAVY PRECIPITATION IS LIKELY SUNDAY NIGHT WHICH MAY
RESULT IN WINTRY WEATHER HAZARDS OR POOR DRAINAGE STREET FLOODING
DEPENDING ON THE TYPE OF PRECIPITATION...EITHER HEAVY SNOW OR HEAVY
RAIN. FOR NOW...THE IMMEDIATE BOSTON AREA LOOKS TO RECEIVE 1 TO 3
INCHES OF ACCUMULATING SNOW WITH LESS TO THE SOUTH OF BOSTON THOUGH
THIS COULD CHANGE.

THERE IS STILL UNCERTAINTY REGARDING THE EVENTUAL NORTHWARD EXTENT
OF THE RAIN SNOW LINE AND CHANGES TO THE SNOW AMOUNTS ARE POSSIBLE IN
FUTURE FORECASTS.

THERE IS A MODERATE RISK OF MINOR COASTAL FLOODING DURING THE MONDAY
AFTERNOON HIGH TIDE CYCLE WITH A NEARLY 2 FOOT STORM SURGE POSSIBLE
ALONG WITH 10 TO 15 FOOT SEAS.

STRONG NORTHEAST WINDS SHOULD AFFECT PARTS OF THE COAST LATE SUNDAY
NIGHT AND ESPECIALLY MONDAY MORNING WITH A SHORT PERIOD OF GUSTS
BETWEEN 45 AND 55 MPH POSSIBLE. A WIND ADVISORY MAY BE ISSUED FOR
THIS REGION AS THE EVENT NEARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-172130-
EASTERN ESSEX MA-
430 PM EST SAT JAN 16 2010

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

IN ADDITION...THERE IS A MODERATE RISK OF MINOR COASTAL FLOODING /A
FEW ROAD CLOSURES POSSIBLE AT THE TYPICALLY VULNERABLE OPEN OCEAN
EXPOSURES/ DURING THE MONDAY AFTERNOON HIGH TIDE CYCLE WITH A NEARLY
2 FOOT STORM SURGE AND 10 TO 15 FOOT SEAS.

STRONG NORTHEAST WINDS SHOULD BRIEFLY AFFECT THE NORTH SHORE MONDAY
MORNING. A WIND ADVISORY MAY BE ISSUED FOR THIS REGION AS THE EVENT
NEARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002>006-008>012-026-NHZ011-012-015-172130-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
430 PM EST SAT JAN 16 2010

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

THERE IS STILL UNCERTAINTY REGARDING THE EVENTUAL NORTHWARD EXTENT OF
THE RAIN SNOW LINE AND CHANGES TO THE SNOW AMOUNTS ARE POSSIBLE IN
FUTURE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DRAG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:45 PM ESTWind AdvisoryBOXBarnstable, Dukes, Nantucket11 hr
Jan 17, 4:20 PM ESTWinter Storm WarningBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Worcester18 hr
Jan 17, 4:20 PM ESTWinter Weather AdvisoryBOXEssex, Hampden, Middlesex, Norfolk, Suffolk, Worcester21 hr

Nearby

Gale Warnings in Massachusetts, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.